The reduction of a system of difference equations with periodic coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1969), pp. 48-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_7_a5,
author = {A. N. Zhernak},
title = {The reduction of a~system of difference equations with periodic coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {48--53},
year = {1969},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_7_a5/}
}
A. N. Zhernak. The reduction of a system of difference equations with periodic coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1969), pp. 48-53. http://geodesic.mathdoc.fr/item/IVM_1969_7_a5/